Alert archive / Connecticut / Freeze Warnings in 2012

Freeze Warning 1, NWS New York, NY

April 5, 20124 counties in Connecticut

NWS New York, NY issued this freeze warning at Apr 5, 2012, 3:46 PM EDT for 4 counties in Connecticut. It took effect at Apr 6, 2012, 3:00 AM EDT. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2012, 3:46 PM EDT (19:46 UTC)
In effect from
Apr 6, 2012, 3:00 AM EDT
Expired
Apr 6, 2012, 3:15 AM EDT
In force
15 min
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT

The radar

The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -202 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
-202 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS71 KOKX 051946
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
346 PM EDT THU APR 5 2012

CTZ009>012-060400-
/O.UPG.KOKX.FZ.A.0002.120406T0700Z-120406T1200Z/
/O.NEW.KOKX.FZ.W.0001.120406T0700Z-120406T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-
346 PM EDT THU APR 5 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY. 

* LOCATIONS...COASTAL CONNECTICUT.

* HAZARDS...FREEZING TEMPERATURES.

* TEMPERATURES...LOWER 30S.  

* TIMING...BETWEEN 3 AM AND 8 AM TONIGHT.

* IMPACTS...BELOW FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS
  AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
146 
WWUS71 KOKX 052326
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
726 PM EDT THU APR 5 2012

CTZ009>012-060730-
/O.CON.KOKX.FZ.W.0001.120406T0700Z-120406T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-
726 PM EDT THU APR 5 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
FRIDAY...

* LOCATIONS...COASTAL CONNECTICUT.

* HAZARDS...FREEZING TEMPERATURES.

* TEMPERATURES...LOWER 30S.

* TIMING...BETWEEN 3 AM AND 8 AM TONIGHT.

* IMPACTS...BELOW FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS 
  AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
948 
WWUS71 KOKX 060155
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
955 PM EDT THU APR 5 2012

CTZ009>012-061000-
/O.CON.KOKX.FZ.W.0001.120406T0700Z-120406T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-
955 PM EDT THU APR 5 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
FRIDAY...

* LOCATIONS...COASTAL CONNECTICUT.

* HAZARDS...FREEZING TEMPERATURES.

* TEMPERATURES...LOWER 30S.

* TIMING...BETWEEN 3 AM AND 8 AM TONIGHT.

* IMPACTS...BELOW FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS 
  AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
392 
WWUS71 KOKX 060715
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
315 AM EDT FRI APR 6 2012


CTZ009>012-060815-
/O.CAN.KOKX.FZ.W.0001.000000T0000Z-120406T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-
315 AM EDT FRI APR 6 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE
WARNING.

WITH ONLY ISOLATED PORTIONS OF COASTAL CONNECTICUT EXPECTED TO
HAVE LOWS THIS MORNING AT OR BELOW FREEZING...THE FREEZE WARNING
HAS BEEN CANCELLED.

$$

MALOIT

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 5, 1:39 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 5, 1:39 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
139 PM EDT THU APR 5 2012

.SYNOPSIS...
HIGH PRESSURE IN CENTRAL CANADA WILL SLOWLY BUILD INTO THE GREAT
LAKES AND OHIO VALLEY THROUGH THE WEEKEND. LOW PRESSURE WILL ALSO
PASS WELL TO THE EAST THIS WEEKEND...THEN RETROGRADE AND MOVE
ACROSS THE NORTHEAST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MINOR ADJUSTMENTS NEEDED THIS AFTERNOON WITH NORTHWESTERLY FLOW
CONTINUING. EXPECT SOME HIGH-BASED CU DEVELOPMENT THIS AFTERNOON
ESPECIALLY INLAND WITH MOISTURE POOLING ATOP DEEP MIXED
LAYER...AND A SFC THERMAL TROUGH PROVIDING SOME CONVERGENCE AND A
MID LEVEL VORT MAX PIVOTING AROUND A CLOSED LOW TO THE NORTH
PROVIDING SOME LIFT AS WELL. MODIFIED 00Z NAM FCST SOUNDINGS WITH
MIXING UP TO 800 MB SUPPORT HIGHS A COUPLE OF DEG ABOVE MET MOS
GUIDANCE...GENERALLY 55-60.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
MEAN UPPER LEVEL TROUGHING IS EXPECTED OVER THE NE STATES.
WITH THE LOW LEVELS DRY...AND THE BULK OF THE ENERGY ASSOCIATED
WITH THE TROUGH FORECAST TO STAY WELL TO OUR NORTH...EXPECT DRY
CONDITIONS AND LITTLE IF ANY CLOUD COVER.

FOR TONIGHT...LOWS SHOULD DROP TO 25-30 WELL INLAND AND IN THE
LONG ISLAND PINE BARRENS...AND INTO THE 30S ELSEWHERE. TEMPS NEAR
OR JUST BELOW FREEZING ALONG THE CT COAST WILL NECESSITATE A
FREEZE WATCH THERE. FOR THE REST OF LONG ISLAND AND AREAS JUST
OUTSIDE NYC...TEMPS SHOULD DROP INTO THE MID 30S...BUT WINDS 5-10
MPH AND AND MAX RH RISING TO ONLY 50-60 PERCENT MAY PRECLUDE FROST
FORMATION..SO NO FROST ADVY WILL BE ISSUED JUST YET.

FOR FRI...MODIFIED 00Z NAM FCST SOUNDINGS WITH MIXING UP TO
750-775 MB SUPPORT HIGHS OCEAN AGAIN AT LEAST A COUPLE OF DEG
ABOVE MET MOS GUIDANCE AND A COUPLE DEG WARMER THAN THOSE FCST FOR
TODAY...GENERALLY UPPER 50S AND LOWER 60S. WINDS SHOULD PICK UP
IN THE AFTERNOON VIA BRIEF SURGE OF LOW LEVEL CAA AND TIGHTENING
PRESSURE GRADIENT AS THE UPPER LEVEL TROUGH AXIS SWINGS ACROSS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE 500 MB PATTERN HAS A TROUGH AXIS JUST TO OUR EAST CUTTING OFF
OVER THE WESTERN ATLANTIC THIS WEEKEND. THIS CUTOFF WILL MOVE
NORTH. MEANWHILE...AN UPSTREAM CLOSED LOW APPROACHES FROM THE WEST
AND WILL INTERACT WITH THE WESTERN ATLANTIC LOW BY LATE THIS
WEEKEND/EARLY NEXT WEEK. AS SUCH...A CLOSED LOW REMAINS SITUATED
OVER THE NORTHEAST INTO EARLY NEXT WEEK BEFORE BEGINNING TO OPEN
UP TOWARDS THE END OF THE PERIOD.

AT THE SURFACE...HIGH PRESSURE BUILDS TO THE WEST THIS WEEKEND AS
LOW PRESSURE OVER THE WESTERN ATLANTIC MOVES NORTH...ASSOCIATED WITH
THE UPPER CUTOFF. THIS SURFACE LOW RETROGRADES TOWARD NORTHERN NEW
ENGLAND LATE THIS WEEKEND INTO EARLY NEXT WEEK. MODELS DIFFER IN HOW
THEY HANDLE THE SURFACE FEATURES ONCE WE GET PAST THE WEEKEND...BUT
THERE SEEMS TO BE A GENERAL CONSENSUS THAT THE LOW WEAKENS OVER THE
NORTHEASTERN STATES BY TUESDAY...WITH A REDEVELOPING LOW PRESSURE
CENTER SOMEWHERE CLOSE ENOUGH TO US TO CONTINUE THE UNSETTLED
WEATHER PATTERN HERE ON WEDNESDAY AS WELL.

DRY WEATHER IS EXPECTED THIS WEEKEND WITH JUST A SLIGHT CHANCE OF
SHOWERS LATE SUNDAY NIGHT. CHANCE POPS IN THE GRIDS FOR SHOWERS
THEREAFTER DUE TO LOW PRESSURE IN THE VICINITY.

ONLY NOTEWORTHY ITEM REGARDING TEMPERATURES IS SUB-FREEZING
TEMPERATURES ACROSS THE NORTHERN FRINGE ZONES AND THE LONG ISLAND
PINE BARRENS REGION LATE FRIDAY NIGHT. OTHERWISE...PRETTY NORMAL
TEMPERATURES EXPECTED.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE GRADUALLY BUILDS INTO THE REGION FROM ONTARIO
THROUGH THE PERIOD.

VFR WITH SCT STRATO-CU DECK AT 040-050 FOR THE REMAINDER OF THE
AFTERNOON. SKIES BECOME SKC AFTER SUNSET WITH LOSS OF DIURNAL
HEATING.

WINDS WILL BE AROUND 310 TRUE FOR THE AFTERNOON...POSSIBLY
BACKING TO THE LEFT OF 310 TRUE FROM TIME TO TIME. WINDS WILL
AVERAGE 10-15 KT WITH OCNL GUSTS UP TO 20 KT THIS AFTERNOON.

WINDS BECOME N AND DIMINISH TO 5-10 KT TONIGHT...THEN INCREASE TO
10-15 KT FRIDAY MORNING.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: WINDS TO THE LEFT OF 310 TRUE...VEERING TO
THE RIGHT. GUSTS UP TO 20 KT THROUGH THE AFTERNOON.

KJFK FCSTER COMMENTS: WINDS TO THE LEFT OF 310 TRUE...VEERING TO
THE RIGHT BY THIS EVENING.

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KTEB FCSTER COMMENTS: OCNL 16-18 KT GUSTS THROUGH THIS AFTERNOON.

KHPN FCSTER COMMENTS: OCNL 16-18 KT GUSTS THROUGH THIS AFTERNOON.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.FRIDAY...VFR. GUSTY NW WINDS POSSIBLE IN THE AFTERNOON.
.SATURDAY-SUNDAY...VFR.
.MONDAY-TUESDAY...SCATTERED SHOWERS POSSIBLE WITH PASSAGE OF COLD
FRONT.

&&

.MARINE...
N-NW FLOW WILL PREVAIL INTO MOST OF THE WEEKEND AS HIGH PRESSURE
BUILDS TO THE W...AND LOW PRESSURE PASSES WELL E. THIS LOW WILL
EVENTUALLY SETTLE OVER THE NORTHEAST EARLY NEXT WEEK...ALLOWING
WINDS TO BACK SLIGHTLY TO THE W-SW.

GENERALLY EXPECT QUIET CONDITIONS...ALTHOUGH IT IS POSSIBLE THAT
CONDITIONS DO APPROACH SCA CRITERIA AT TIMES. MUCH OF THIS DEPENDS
ON THE STRENGTH OF THE LOW TO THE E AND THE HIGH TO THE W.
SWELL COULD ALSO BE BE A FACTOR MON-TUE.

&&

.FIRE WEATHER...
SPECIAL WX STATEMENT REMAINS FOR CONDITIONS CONDUCIVE TO ENHANCED
FIRE GROWTH/SPREAD TODAY...WITH MIN RH 20-25 PERCENT AND NW WINDS
GUSTING TO AROUND 20 MPH THIS AFTERNOON. AN OCCASIONAL GUST UP TO
25 MPH WILL BE POSSIBLE...BUT SHOULD BE FAIRLY ISOLATED AND CLOSER
TO THE COASTLINE...WHERE RH VALUES WILL BE HIGHER.

A GREATER BRUSH FIRE GROWTH/SPREAD POTENTIAL WILL EXIST FRI
AFTERNOON...WITH MIN RH 15-20 PERCENT AND N-NW WINDS GUSTING TO
20-25 MPH...WHICH MAY REQUIRE A WATCH. SIMILAR POTENTIAL MAY EXIST
ON SAT...WITH MIN RH AROUND 20 PERCENT AND N-NW WINDS GUSTING TO
AROUND 20 MPH...POSSIBLY NEAR 25 MPH IN THE AFTERNOON. WINDS ON
SUNDAY WILL BECOME LIGHTER...REDUCING THE POTENTIAL.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED INTO EARLY NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
EASTERLY SWELLS FROM AN INTENSE OFFSHORE STORM AND INCREASING
SPRING TIDES WILL COMBINE TO BRING AN INCREASING MINOR COASTAL
FLOODING THREAT IN THE MOST VULNERABLE AREAS THROUGH THE END OF
THE WEEK.

MINOR COASTAL FLOODING THRESHOLDS COULD BE TOUCHED IN THE MOST
VULNERABLE LOCATIONS OF THE SOUTH SHORE BAYS OF LI/NYC AND WESTERN
LI SOUND DURING THE HIGH TIDE CYCLE THIS EVENING...WHICH WILL BE
THE HIGHER OF THE TWO DAILY HIGH TIDES.

THIS POTENTIAL WILL REMAIN FOR BOTH FRI/SAT NIGHTS...WITH LESS
THAN 1/2 FT OF SURGE NEEDED. WITH AN OFFSHORE FLOW...RESIDUAL
EASTERLY SWELLS AND INCREASING ASTRONOMICAL HIGH TIDES WILL BE
THE MAIN FACTORS IN TIDAL PILING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     CTZ009>012.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...
AVIATION...MPS
MARINE...GOODMAN
FIRE WEATHER...
HYDROLOGY...GOODMAN
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 5, 4:22 AM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
422 AM EDT THU APR 5 2012

CTZ009-NJZ006-106-108-NYZ071>075-078-176>179-061000-
SOUTHERN FAIRFIELD-HUDSON-EASTERN ESSEX-EASTERN UNION-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
422 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES FROM LATE
THIS MORNING THROUGH SUNSET.

MINOR COASTAL FLOODING COULD OCCUR IN THE TYPICALLY MORE
VULNERABLE SPOTS AROUND THE TIME OF HIGH TIDE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE WILL AN INCREASED RISK FOR THE SPREAD OF WILDFIRES FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-010>012-NJZ002-004-103>105-107-NYZ067>070-079>081-061000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
422 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES FROM LATE
THIS MORNING THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE WILL AN INCREASED RISK FOR THE SPREAD OF WILDFIRES FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-061000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
422 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:37 AM EDTFreeze WatchOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region11 hr

Nearby

Freeze Warnings in Connecticut, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.